# SDR AWXA200301619

- Difficulty date: December 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 961, RBL 25.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT BS 961, RBL 25; FABRICATED A T-ANGLE AND FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02 FIG 12, PG 1 & 45.
